Vol. 27 No. 5 (2022): Nonlinear Analysis: Modelling and Control

Vol. 27 No. 5 (2022)

Nonlinear Analysis: Modelling and Control
Published 2022-09-01

Articles

823-840
PDF
Jia Liu | Yun Kang
Spatiotemporal dynamics of a diffusive predator–prey model with fear effect
Abstract views 631 | Article downloads (PDF) 681
841-862
PDF
Lixia Wang | Pingping Zhao | Dong Zhang
Infinitely many sign-changing solutions for an elliptic equation involving double critical Hardy–Sobolev–Maz’ya terms
Abstract views 570 | Article downloads (PDF) 504
863-878
PDF
Ganesan Arthi | Kalaiselvan Suganya | Juan J. Nieto
Controllability of nonlinear higher-order fractional damped stochastic systems involving multiple delays
Abstract views 585 | Article downloads (PDF) 612
879-903
PDF
Taqi A.M. Shatnawi | Ahmed Boudaoui | Wasfi Shatanawi | Noura Laksaci
Solvability of a system of integral equations in two variables in the weighted Sobolev space W(1,1)-omega(a,b) using a generalized measure of noncompactness
Abstract views 397 | Article downloads (PDF) 405
927-947
PDF
Bruno Buonomo | Rossella Della Marca | Salvatore Rionero
Oscillation thresholds via the novel MBR method with application to oncolytic virotherapy
Abstract views 392 | Article downloads (PDF) 353
948-963
PDF
Pradip Ramesh Patle | Moosa Gabeleh
On a new variant of F-contractive mappings with application to fractional differential equations
Abstract views 553 | Article downloads (PDF) 409
964-979
PDF
Xuping Zhang | Yanli Xi | Donal O’Regan
Well-posedness and stability for fuzzy fractional differential equations
Abstract views 450 | Article downloads (PDF) 472
980-993
PDF
Changjin Xu | Mati ur Rahman | Dumitru Baleanu
On fractional-order symmetric oscillator with offset-boosting control
Abstract views 562 | Article downloads (PDF) 442
994-1008
PDF